Journal of Symbolic Logic

Review: Richard M. Martin, A Formalization of Inductive Logic

Herbert G. Bohnert

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 1 (1969), 137-138.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736679

JSTOR
links.jstor.org

Citation

Bohnert, Herbert G. Review: Richard M. Martin, A Formalization of Inductive Logic. J. Symbolic Logic 34 (1969), no. 1, 137--138. https://projecteuclid.org/euclid.jsl/1183736679


Export citation